Author Topic: STARTING Clonazepam/Klonopin Taper - 2 Questions  (Read 337 times)

[Buddie]

STARTING Clonazepam/Klonopin Taper - 2 Questions
« on: April 17, 2022, 05:31:50 pm »
Hey Everyone,

So I didn't know what I was doing or about benzo buddies when I quit clonazepam last October. I had to reinstate in December.
I desperately need to get off this stuff. I've lost 42 pounds and muscle mass since this all began and having GI issues now.
My history is in my signature.

1. I've been at .25 Clonazepam since February 20th. So almost 2 months on the same amount. I know the recommended cut is 5-10% every few weeks, but I would like to cut 25% every 7-14 days. IS that going to bee too much? Has anyone done close to this rapid taper?

2. Do you think my weight lose and GI issues are tolerance withdrawal or just being on the medicine in the first place? I know it's hard to respond to that question when you don't know full health profile.

I just need to get off and start the healing process before I lose so much weight and strength that I am not able to function.

Thank you for any advice and suggestions.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: STARTING Clonazepam/Klonopin Taper - 2 Questions
« Reply #1 on: April 21, 2022, 01:12:47 am »
I'm worried about the size of your proposed reduction, if you're in this shape now, I feel a cut like that could make you feel worse.  I know you want to get off of the drug but even when you're free of it, it takes a long time to recover.  I believe using the drug to mitigate your symptoms as you reduce is a good idea because hopefully your brain is healing as you go and when you're ready to jump off the drug, enough healing will have already happened to make it fairly uneventful.  Thats the hope anyway.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.